# SDR UPS06447030

- Difficulty date: May 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RIGHT BS 800 FRAME INNER FLANGE BETWEEN S26R-17R FOUND 1EA FASTENER LOCATION CRACKED AT FRAME STRAP.  CRACK LENGTH 1.25 INCH.  REPAIRED AS PER RS R53-10-35484 AND UPS EO B747-5310-24451-A.
